Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("MARKOWICH PA")

Results 1 to 8 of 8

  • Page / 1

Export

Selection :

  • and

ANALYSIS OF BOUNDARY VALUE PROBLEMS ON INFINITE INTERVALSMARKOWICH PA.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 1; PP. 11-37; BIBL. 14 REF.Article

EIGENVALUE PROBLEMS ON INFINITE INTERVALSMARKOWICH PA.1982; MATH. COMPUT.; ISSN 0025-5718; USA; DA. 1982; VOL. 39; NO 160; PP. 421-441; BIBL. 18 REF.Article

ASYMPTOTIC ANALYSIS OF VON KARMAN FLOWSMARKOWICH PA.1982; SIAM J. APPL. MATH.; ISSN 0036-1399; USA; DA. 1982; VOL. 42; NO 3; PP. 549-557; BIBL. 12 REF.Article

A THEORY FOR THE APPROXIMATION OF SOLUTIONS OF BOUNDARY VALUE PROBLEMS ON INFINITE INTERVALSMARKOWICH PA.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 3; PP. 484-513; BIBL. 10 REF.Article

NONLINEAR EIGENVALUE PROBLEMS ON INFINITE INTERVALSMARKOWICH PA; WEISS R.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 3; PP. 431-449; BIBL. 11 REF.Article

SYSTEMS OF SINGULAR PERTURBATION PROBLEMS WITH A FIRST ORDER TURNING POINTMARKOWICH PA; RINGHOFER PA.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 5; PP. 875-896; BIBL. 2 P.Article

SINGULAR PERTURBATION PROBLEMS WITH A SINGULARITY OF THE SECOND KINDMARKOWICH PA; RINGHOFER CA.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 5; PP. 897-914; BIBL. 17 REF.Article

COLLOCATION METHODS FOR BOUNDARY VALUE PROBLEMS ON "LONG" INTERVALSMARKOWICH PA; RINGHOFER CA.1983; MATHEMATICS OF COMPUTATION; ISSN 0025-5718; USA; DA. 1983; VOL. 40; NO 161; PP. 123-150; BIBL. 20 REF.Article

  • Page / 1